Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Two identities for lattices


Author: R. Padmanabhan
Journal: Proc. Amer. Math. Soc. 20 (1969), 409-412
DOI: https://doi.org/10.1090/S0002-9939-1969-0233742-4
MathSciNet review: 0233742
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233742-4
Article copyright: © Copyright 1969 American Mathematical Society